Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Coefficients of inverses of meromorphic univalent functions

Author: Glenn Schober
Journal: Proc. Amer. Math. Soc. 67 (1977), 111-116
MSC: Primary 30A34
MathSciNet review: 0454000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp bounds are obtained for the coefficients $ {B_{2n - 1}},1 \leqslant n \leqslant 7$, of the inverses of normalized meromorphic univalent functions. For the remaining values of n, sharp bounds are given in case initial segments of even coefficients are zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34

Additional Information

PII: S 0002-9939(1977)0454000-3
Keywords: Univalent functions, coefficient estimates
Article copyright: © Copyright 1977 American Mathematical Society